MAUDE Adverse Event Report: Remote Diagnostic Technologies Ltd. TEMPUS PRO, BT HEADSET DOCK; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

Remote Diagnostic Technologies Ltd. TEMPUS PRO, BT HEADSET DOCK; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-1007-R
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by field service engineer fse and is currently under investigation by the philips complaint handling team.Philips received a complaint on the tempus pro indicating when performing a daily check, the co2 remains in pre-heating mode for extended period of time followed by the "capno disabled" error.There was no impact to patient and no harm reported.

Brand Name
TEMPUS PRO, BT HEADSET DOCK
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
(sharunyan) thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key25174599
Report Number3003832357-2026-100278
Device Sequence Number21474419
Product Code MHX
UDI-Device Identifier05060472442918
UDI-Public(01)05060472442918
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-1007-R
Device Catalogue Number867421
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/13/2026
Not provided
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/09/2026
09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown